Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Painful periods, abdominal pain, lower back pain. MRI shows cysts in ovaries, no fatty components. Solution?

I have bilateral endometriotic cyst in my both ovaries as per MRI report. My age is 30. I have painful periods and now lower abdomenal pain and back pain in last 1 month. Cyst size 6.5 x 4x6.5cm in right oval with few septations and fluid. No fatty components found in MR1 report. Left ovary cyst - 6x3x6cm. What do you suggest should be my next step?
Asked On : Sun, 13 May 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Mostly.there is associated deep infiltrating endometriosis in patients who have endometial cyst on both sides........... laproscopic surgery is mainstay in treatment of cyst as hormonal therapy can only prevent side effects..............and u shoud show to those obstetrics who are expert in laproscopic surgery rather than unexperienced ones
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor